BIROn - Birkbeck Institutional Research Online

    The covering and boundedness problems for branching vector addition systems

    Demri, S. and Jurdziński, M. and Lachish, Oded and Lazić, R. (2013) The covering and boundedness problems for branching vector addition systems. Journal of Computer and System Sciences 79 (1), pp. 23-38. ISSN 0022-0000.

    Full text not available from this repository.

    Abstract

    The covering and boundedness problems for branching vector addition systems are shown complete for doubly-exponential time.

    Metadata

    Item Type: Article
    Keyword(s) / Subject(s): petri nets, branching vector addition systems, covering, boundedness, computational complexity
    School: School of Business, Economics & Informatics > Computer Science and Information Systems
    Depositing User: Sarah Hall
    Date Deposited: 30 May 2013 13:06
    Last Modified: 11 Oct 2016 12:01
    URI: https://eprints.bbk.ac.uk/id/eprint/7104

    Statistics

    Downloads
    Activity Overview
    0Downloads
    171Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item